# SDR RJEF20140829001

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N564TA
- Make and model: Airbus A321-231
- Aircraft serial: 2862
- Aircraft time: 31,404 hours, 10,351 cycles
- Engine: Iae V2524A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 9028A000401
- Part serial: 9028A00TY023848
- Condition: Faulty
- Location: Apu Bay
- Part time: 31,404 hours, 10,351 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE PILOT REPORTED F/CONTROL FLAPS LOCKED, DUE THAT SITUATION THE ACFT RETURNED FOR MX, ADDITIONALLY REPORTED ANTI-ICE L WINDOW FAULT & APU AUTO SHUTDOWN.  IT WAS PERFORMED A FAULT ANALYSIS IAW TSM 27-51-00-810-808-A FINDING THAT APU LT HAS A DIFFERENCE OF 0.6, THE APU WAS REPLACED IAW AMM 27-51-18 PB401, PERFORMED THE CORRESPONDING TESTS WITH NORMAL RESULTS.  FOR THE ANTI-ICE L WINDOW REPORT PERFORMED TSM 30-42-00-810-811-A & THE SYS OPERATIONAL TEST IAW AMM 30-42-00-710-001 WAS NORMAL.  FOR THE APU AUTO SHUTDOWN REPORT PERFORMED TSM 49-00-81-810-844-A, THE APU OPERATION IAW AMM 49-00-00 PB 201 WAS NORMAL, ALL PARAMETERS WITHIN NORMAL RANGES.  BECAUSE THE POSSIBILITY OF AN OVERWEIGHT LANDING WAS VERIFIED THE LOAD REPORT IAW AMM 05-50-00-810-802-A & 05-51-11-200-004-B VERIFYING THAT ALL THE PARAMETERS ARE WITHIN NORMAL RANGES DURING LANDING, NO FURTHER ACTION REQUIRED.  AFTER THOSE MX ACTIONS THE ACFT WAS RETURNED TO SERVICE.
